Some inverse problems for parabolic and elliptic differential-operator equations
Abstract
Necessary and sufficient conditions are established for the unique solvability of problems of determining an unknown right-hand side of a differential equation with an unbounded operator coefficient under an additional boundary condition.Downloads
Published
25.01.1993
Issue
Section
Research articles
How to Cite
Eydelman, S. D. “Some Inverse Problems for Parabolic and Elliptic Differential-Operator Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 1, Jan. 1993, pp. 120–127, https://umj.imath.kiev.ua/index.php/umj/article/view/5790.